# SDR AMTA200401449

- Difficulty date: November 25, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat18 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT SEAT 18 DEF UNDER BAGGAGE BIN, LOOSE.  REATTACHED EMERGENCY EGRESS LIGHT AT SEAT 18 DEF, OK FOR SERVICE.
